# SDR COMA0560484

- Difficulty date: September 2, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 23,702 hours, 21,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5387 - EMERGENCY LIGHTS ROW 1-5 INOPERABLE.  RESECURED LIGHT STRIP.
